# SDR FOTR201202016401

- Difficulty date: February 1, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N862AG
- Make and model: Boeing 737-800
- Aircraft serial: 28068
- Aircraft time: 47,026 hours, 19,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 47,026 hours, 19,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E WS204 SKIN AT UPPER FASTENER ROW IS LOOSE AND CRACKED IN 2 PLACES.  REPAIRED FAS WO 21143, NR 36401.
